Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the computation of totally real quartic fields of small discriminant
HTML articles powered by AMS MathViewer

by Johannes Buchmann and David Ford PDF
Math. Comp. 52 (1989), 161-174 Request permission


All totally real quartic fields of discriminant less than ${10^6}$ are computed. The method used to generate the fields is derived from Delone and Faddeev, with corrections and improvements. A new method for deciding field isomorphism is used to eliminate redundant examples. Integral bases and Galois groups are given for each field.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11R16, 11Y40
  • Retrieve articles in all journals with MSC: 11R16, 11Y40
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 52 (1989), 161-174
  • MSC: Primary 11R16; Secondary 11Y40
  • DOI:
  • MathSciNet review: 946599